Option Implied Risk-Neutral Distributions and Implied Binomial Trees : a Literature Review

Lade...
Vorschaubild
Datum
1999
Autor:innen
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

In this selective literature review, we start by observing that in efficient markets, there is information incorporated in option prices that might help us to design option pricing models. To this end, we review the numerous methods of recovering risk-neutral probability distributions from option prices at one particular time to expiration and their applications. Next, we move beyond one time to expiration to the construction of implied binomial trees, which model the stochastic process of the underlying asset. Finally, we describe extensions of implied binomial trees, and other non-parametric methods.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
330 Wirtschaft
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690JACKWERTH, Jens, 1999. Option Implied Risk-Neutral Distributions and Implied Binomial Trees : a Literature Review. In: Journal of Derivatives. 1999, 7(2), pp. 66-82. ISSN 1074-1240. Available under: doi: 10.3905/jod.1999.319143
BibTex
@article{Jackwerth1999Optio-12210,
  year={1999},
  doi={10.3905/jod.1999.319143},
  title={Option Implied Risk-Neutral Distributions and Implied Binomial Trees : a Literature Review},
  number={2},
  volume={7},
  issn={1074-1240},
  journal={Journal of Derivatives},
  pages={66--82},
  author={Jackwerth, Jens}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/12210">
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/12210/1/Option_Implied_Risk_Neutral_Distributions_and_Implied_Binomial_Trees.pdf"/>
    <dc:format>application/pdf</dc:format>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:creator>Jackwerth, Jens</dc:creator>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:issued>1999</dcterms:issued>
    <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/2.0/"/>
    <dcterms:title>Option Implied Risk-Neutral Distributions and Implied Binomial Trees : a Literature Review</dcterms:title>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/46"/>
    <dcterms:abstract xml:lang="eng">In this selective literature review, we start by observing that in efficient markets, there is information incorporated in option prices that might help us to design option pricing models. To this end, we review the numerous methods of recovering risk-neutral probability distributions from option prices at one particular time to expiration and their applications. Next, we move beyond one time to expiration to the construction of implied binomial trees, which model the stochastic process of the underlying asset. Finally, we describe extensions of implied binomial trees, and other non-parametric methods.</dcterms:abstract>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-25T09:43:29Z</dcterms:available>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-25T09:43:29Z</dc:date>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/12210/1/Option_Implied_Risk_Neutral_Distributions_and_Implied_Binomial_Trees.pdf"/>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/12210"/>
    <dc:contributor>Jackwerth, Jens</dc:contributor>
    <dcterms:bibliographicCitation>First publ. in: Journal of Derivatives 7 (1999), 2, pp. 66-82</dcterms:bibliographicCitation>
    <dc:rights>Attribution-NonCommercial-NoDerivs 2.0 Generic</dc:rights>
    <dc:language>eng</dc:language>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/46"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Diese Publikation teilen